# SDR DL764081279

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 27,785 hours, 7,795 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT AFT BOOST PUMP INOP C/B POPPED.  FWD TO MCO AND PLACARD PER MEL 28-22-01A.  REPLACED PUMP, CHECKS OK.  REMOVED MCO/PLACARD INSP WIRING AT PUMP, CKS OK.
